Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 121, NWS Grand Forks, ND

September 18, 2013Clay County, Norman County, Minnesota; Cass County, Traill County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Sep 18, 2013, 10:11 PM CDT for Clay County, Norman County, Minnesota; Cass County, Traill County, North Dakota. It was in force for 64 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 18, 2013, 10:11 PM CDT (03:11 UTC)
Expired
Sep 18, 2013, 11:15 PM CDT
In force
64 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Clay County, MN, Norman County, MN, Cass County, ND, Traill County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 48 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 18, 10:20 PM CDTHAIL 1.252 Ssw Hendrum, MN
Sep 18, 10:29 PM CDTHAIL 0.5Hendrum, MNVERY HEAVY RAIN AS WELL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 18, 6:10 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 3.2 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2013-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2831 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2013-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2831 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1663 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.8
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

984 
WUUS53 KFGF 190311
SVRFGF
MNC027-107-NDC017-097-190415-
/O.NEW.KFGF.SV.W.0121.130919T0311Z-130919T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1011 PM CDT WED SEP 18 2013

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CLAY COUNTY IN NORTHWEST MINNESOTA...
  SOUTHWESTERN NORMAN COUNTY IN NORTHWEST MINNESOTA...
  NORTHEASTERN CASS COUNTY IN SOUTHEAST NORTH DAKOTA...
  SOUTHEASTERN TRAILL COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 1115 PM CDT

* AT 1010 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
  CASSELTON...NEAR ARMENIA...AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PROSPER AROUND 1020 PM CDT.
  ARGUSVILLE AROUND 1035 PM CDT.
  GARDNER AROUND 1040 PM CDT.
  GRANDIN AROUND 1045 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE GEORGETOWN...PERLEY...HENDRUM
AND HALSTAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4742 9685 4722 9650 4688 9718 4694 9737
TIME...MOT...LOC 0311Z 235DEG 23KT 4702 9718

HAIL...1.50IN
WIND...60MPH

$$

DTR
2 follow-up statements
837 
WWUS53 KFGF 190329
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1029 PM CDT WED SEP 18 2013

MNC027-107-NDC017-097-190415-
/O.CON.KFGF.SV.W.0121.000000T0000Z-130919T0415Z/
NORMAN MN-CASS ND-TRAILL ND-CLAY MN-
1029 PM CDT WED SEP 18 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CLAY AND SOUTHWESTERN NORMAN COUNTIES IN NORTHWEST MINNESOTA...AND
SOUTHEASTERN TRAILL AND NORTHEASTERN CASS COUNTIES IN SOUTHEAST NORTH
DAKOTA UNTIL 1115 PM CDT...

AT 1024 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM HENDRUM TO AMENIA...AND MOVING NORTHEAST AT 25 MPH. LARGE
HAIL IS LIKELY FROM THESE STORMS. 

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE CONTINUE TO IMPACT AREAS NEAR...
  HENDRUM...GARDNER...PROPSER...AND ARGUSVILLE THROUGH 1115 PM. 

OTHER LOCATIONS IN THE WARNING INCLUDE PERLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4742 9685 4722 9650 4688 9718 4694 9737
TIME...MOT...LOC 0328Z 235DEG 23KT 4730 9672 4701 9721

HAIL...1.50IN
WIND...60MPH

$$

DTR
103 
WWUS53 KFGF 190400
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1100 PM CDT WED SEP 18 2013

MNC027-107-NDC017-097-190409-
/O.CAN.KFGF.SV.W.0121.000000T0000Z-130919T0415Z/
NORMAN MN-CASS ND-TRAILL ND-CLAY MN-
1100 PM CDT WED SEP 18 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLAY AND
SOUTHWESTERN NORMAN COUNTIES IN NORTHWEST MINNESOTA...AND
SOUTHEASTERN TRAILL AND NORTHEASTERN CASS COUNTIES IN SOUTHEAST NORTH
DAKOTA IS CANCELLED...

THE LINE OF THUNDERSTORMS FROM HENDRUM TO AMENIA TO 5 MILES NORTH OF 
CASSELTON IS WEAKENING AND IS NOW BELOW SEVERE LIMITS.  HEAVY 
RAINFALL AND PEA HAIL THE MAIN THREAT.  

LAT...LON 4742 9685 4722 9650 4688 9718 4694 9737
TIME...MOT...LOC 0359Z 235DEG 23KT 4741 9648 4712 9697

$$

DTR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 9:07 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Sep 18, 9:07 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
907 PM CDT WED SEP 18 2013

.UPDATE...
ISSUED AT 910 PM CDT WED SEP 18 2013

THERE IS A SEVERE MCS MOVING EAST OF MBG...WITH DAMAGING WINDS THE
MAIN THREAT. EXPECT THIS MCS TO MOVE ACROSS THE SOUTHERN 1/3 OF
THE AREA OVERNIGHT. THERE IS VERY HIGH INSTABILITY STILL IN
PLACE...AND EXPECT THIS MCS TO MAINTAIN ITSELF AS IT MOVES ACROSS
THE REGION. HAVE MENTIONED SEVERE WORDING IN THE GRIDS FOR THE
SOUTH FOR THIS MCS. OTHERWISE...SHOWERS AND STORMS SHOULD INCREASE
FROM WEST TO EAST AS THE COLD FRONT AND STRONG UPPER SUPPORT MOVES
THROUGH OVERNIGHT.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 255 PM CDT WED SEP 18 2013

MAIN FORECAST CHALLENGE CONCERNS NEAR TERM CONVECTIVE POTENTIAL
AND TEMPERATURES THROUGH THE PERIOD.

UNCERTAINTIES IN CONVECTIVE POTENTIAL CONTINUE FOR LATE AFTERNOON
INTO THIS EVENING. SURFACE LOW BEST ORGANIZED ACROSS WEST CENTRAL
ND WITH NW-SE ORIENTED BOUNDARY ALONG ND/SD BORDER INTO SW MN.
VCNTY SFC LOW AND ALONG BOUNDARY WOULD APPEAR TO BE FAVORED
LOCATION FOR CONVECTIVE INITIATION HOWEVER THIS AREA IS AND IS PROGGED
BY MODELS TO REMAIN STRONGLY CAPPED INTO THIS EVENING. WATER VAPOR
LOOP INDICATING LEAD SHORTWAVE AND ASSOCIATED PCPN LIFTING FROM N
WEST-N CENTRAL ND INTO S CANADA. APPEARS TO BE ANOTHER IMPULSE IN
SE WYO WITH MAIN WAVE MOVING INTO EASTERN MT. WILL TAKE SOME
TIME...LATER THIS EVENING FOR THE LATER MID LEVEL SUPPORT FEATURES
TO REACH OUR FA. CLEARING CONTINUES TO WORK INTO FAR SOUTHERN FA
HOWEVER WITH CONVECTIVE TEMPERATURES IN THE MID-UPPER 90S AND MID
LEVEL ASSIST FARTHER WEST NOT SURE HOW MUCH DEVELOPMENT WILL
OCCUR. MESOSCALE/OPERATIONAL MODELS NOT VERY IMPRESSIVE WITH EARLY
EVENING DEVELOPMENT...WAITING FOR LATER TONIGHT WHEN COLD FRONT
AND WAVE REACHES FA. WITH UNCERTAINTIES DID NOT FIDDLE MUCH WITH
POPS FOR TONIGHT. COLD ADVECTION HOLDS OFF AFFECTING MAINLY FAR NW
FA TOWARDS AM SO TEMPERATURES WILL BE MILD TONIGHT.

WITH MODELS MORE ROBUST WITH QPF ALONG COLD FRONT BACKED UP HIGHER
POPS FURTHER WEST TOMORROW AM AND IF TRENDS CONTINUE MAY NOT BE
HIGH ENOUGH BUT LATER SHIFTS CAN ADJUST. GFS/ECMWF ALSO NOT AS
IMPRESSIVE WITH DRY SLOTTING BUT EXPECT PCPN TO WIND DOWN FROM
WEST TO EAST ESPECIALLY DURING THE AFTERNOON. STEADY COLD
ADVECTION DURING THE DAY WILL HOLD TEMPERATURES DOWN AND RESIDUAL
CLOUD COVER WILL ALSO HAVE AN IMPACT ON TEMPERATURES.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 255 PM CDT WED SEP 18 2013

WILL CONTINUE WITH LOW POPS ACROSS NORTHERN MN FRIDAY AS COLD
POCKET TRAVERSES AREA DURING THE DAY. REMAINDER SHOULD BE DRY BUT
WITH BLO AVERAGE TEMPERATURES.

HIGH PRESSURE BUILDS IN FRIDAY NIGHT. AT THIS POINT FROST DOES NOT
LOOK TO BE A MAJOR ISSUE.

SATURDAY WILL REMAIN COOL WITH TEMPERATURES GENERALLY IN THE 60S.

12Z MODELS STILL SHOWING UNIFORMITY DEPICTING RIDGING ALOFT TO START
THE PERIOD FOLLOWED BY PREDOMINATING SOUTHWEST FLOW...AS LONGWAVE
TROUGH MOVES INTO INTERMOUNTAIN/GREAT BASIN REGION.  THE STRONGEST
SIGNAL FOR PRECIP STILL APPEARS TO BE MONDAY-MONDAY NIGHT AS WAVE
PIVOTS INTO SOUTH CENTRAL CANADA AND IS REPLACED BY MORE SOUTHWEST
FLOW.  DRY CONDITIONS LIKELY FOR MUCH IF NOT ALL OF THE TIME TUESDAY
AND WEDNESDAY WITH TEMPERATURES 5 TO 10 DEGREES ABOVE SEASONAL

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 640 PM CDT WED SEP 18 2013

EXPECT IFR/MVFR CIGS TO SLOWLY DISSIPATE FROM SW TO NE OVERNIGHT.
THERE WILL ALSO BE INCREASING CHANCES FOR SHOWERS AND STORMS WITH
WINDS SHIFTING TO THE NW BY THU MORNING.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...DK
SHORT TERM...VOELKER
LONG TERM...WJB/VOELKER
AVIATION...DK
Hazardous weather outlook, Sep 18, 5:19 AM CDT, 16 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
519 AM CDT WED SEP 18 2013

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-191030-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
519 AM CDT WED SEP 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WILL SWEEP ACROSS THE DAKOTAS THIS EVENING AND
OVERNIGHT...RESULTING IN A CHANCE FOR SHOWERS AND THUNDERSTORMS.
SOME STORMS MAY BE STRONG TO SEVERE ACROSS EASTERN NORTH DAKOTA
INTO EXTREME NORTHWESTERN MINNESOTA. THE PRIMARY THREATS ARE LARGE
HAIL AND DAMAGING WIND...ALTHOUGH ISOLATED TORNADOES ARE ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SOME LINGERING SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS
NORTHWEST AND WEST CENTRAL MINNESOTA THURSDAY MORNING BEFORE
MOVING EAST THURSDAY AFTERNOON AND EVENING. THE NEXT BEST CHANCE
FOR MORE WIDESPREAD PRECIPITATION WILL BE NEXT SUNDAY NIGHT INTO
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING AND OVERNIGHT
ACROSS EASTERN NORTH DAKOTA AND EXTREME NORTHWESTERN MINNESOTA.

ROGERS

In the hours before

Local storm report, Sep 18, 8:21 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
821 PM CDT WED SEP 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             3 WSW COGSWELL          46.09N 97.84W
09/18/2013  E1.00 INCH       SARGENT            ND   TRAINED SPOTTER

&&

MEWENS
Local storm report, Sep 18, 8:31 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
831 PM CDT WED SEP 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     HAIL             3 W COGSWELL            46.11N 97.85W
09/18/2013  E1.75 INCH       SARGENT            ND   STORM CHASER

            VIA SPOTTERNETWORK

&&

MEWENS
Local storm report, Sep 18, 9:35 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
935 PM CDT WED SEP 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     HAIL             2 S BRAMPTON            45.97N 97.78W
09/18/2013  E1.25 INCH       SARGENT            ND   PUBLIC

&&

MEWENS
Special weather statement, Sep 18, 9:54 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
954 PM CDT WED SEP 18 2013

NDZ030-039-190345-
CASS ND-TRAILL ND-
954 PM CDT WED SEP 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TRAILL AND CASS
COUNTIES IN SOUTHEAST NORTH DAKOTA UNTIL 1045 PM CDT...

AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF THUNDERSTORMS ABOUT 3 MILES NORTHWEST OF CASSELTON TO
NEAR BUFFALO...OR 22 MILES WEST OF FARGO...MOVING TO THE NORTHEAST AT 25
MPH.

OTHER STORMS WERE ALSO LOCATED IN NORTHERN CASS COUNTY NEAR HUNTER
AND GRANDIN AND JUST EAST OF GALESBURG IN TRAILL COUNTY.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS.

THE STORMS WILL IMPACT AREAS MUCH OF CENTRAL INTO NORTHEASTERN CASS
COUNTY THROUGH 1045 PM.  STORMS MAY DEVELOP INTO THE FARGO-WEST
FARGO AREAS AFTER 10 PM.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

LAT...LON 4736 9698 4716 9685 4673 9722 4675 9751
TIME...MOT...LOC 0252Z 227DEG 22KT 4691 9728

DTR

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 10:36 PM CDTSevere Thunderstorm WarningFGFNorman, Polk54 min
Sep 18, 10:58 PM CDTAreal Flood AdvisoryFGFNorman3 hr
Sep 18, 11:25 PM CDTDense Fog AdvisoryFGFBeltrami, Clearwater, Hubbard, Kittson, Lake of the Woods, Marshall and 4 more10 hr
Sep 18, 11:43 PM CDTSevere Thunderstorm WarningFGFWilkin62 min
Sep 18, 11:54 PM CDTSevere Thunderstorm WarningFGFClearwater, Pennington, Polk, Red Lake51 min
Sep 19, 12:35 AM CDTSpecial Weather StatementFGFBeltrami55 min
Sep 19, 1:02 AM CDTSevere Thunderstorm WarningFGFBeltrami, Lake of the Woods58 min
Sep 18, 8:01 PM CDTSevere Thunderstorm WarningFGFSargent59 min
Sep 18, 8:49 PM CDTSevere Thunderstorm WarningFGFSargent56 min
Sep 18, 9:26 PM CDTSevere Thunderstorm WarningFGFSargent64 min
Sep 18, 9:41 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass64 min
Sep 18, 9:54 PM CDTSpecial Weather StatementFGFCass51 min
Sep 18, 9:57 PM CDTSevere Thunderstorm WarningFGFRichland, Sargent63 min
Sep 18, 10:57 PM CDTSpecial Weather StatementFGFRansom, Richland, Sargent63 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2013Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.